# SDR CA051025002

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,402 hours
- Engine: Pwa PT6A28
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 973840091
- Condition: Stuck
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CO-PILOT NOTICED THE OIL PRESSURE INDICATOR FOR THE RIGHT HAND ENGINE DROP TO 10PSI AND STAY THERE.  ALL OTHER INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO BASE AND LANDED SAFELY.  THE INDICATOR WAS REPAIRED AND RE-INSTALLED.
